Couldn't find what you looking for?

TRY OUR SEARCH!


My doctor has prescribed Klonopin one tab for Anxiety. I do not have extreme and regular bouts of anxiety so I only take it when needed, so my three months supply has lasted for a little over a year. Is this ok?

Loading...


Yes, I think it is and less addicting. I have been on Klonopin for a few months now for treatment of anxiety and panic attacks. I want to try to stop taking it and deal with the anxiety without medication, under my doctor’s supervision. My anxiety is one of off and on due to certain circumstances in my life. At one time I was symptom free for more than 3 years it came back. And I took no medication and it went away again.
Reply

Loading...

Hi* I'm also on Klonopin. I've been on it for about 3 months now. I have extremely bad anxiety. I can't even walk with a cup in my hand because I will drop it. I can't walk with anything in my hands because they are always shaking. I take this twice a day. I am being treated for panic attacks which has helped tremendously. My anxiety though hasn't went down at all. I just stopped having panick attacks. The Klonopin is less addictive than Zanax. Actually, sometimes I don't take my medicine for days at a time. The only time I take it now is whenever I know I'm going to be over anxious. I can't go into crowds, can't be around only men, and if I am going somewhere I seem to always feel better with my husband there. My anxiety runs in my family, I guess I just got it really bad. I think I sleep about 4 hrs. a night. Now I'm being treated for a possible ulcer due to the anxiety problem. So, I recommend staying on the Klonopin, just keep the dosage the same.
Reply

Loading...

Hi,
The Doc just put me on Lexapro but after reading all the messages I believe that Klonipin would serve me best. I was diagnosed with a Gastric Erosive Ulcer. I started the Lexapro and It just had a bad effect on me. Does anyone have a bad reaction to klonipin? I'm just trying to find something that does not make me feel druggy.

Thanks a bunch,
Mickey
Reply

Loading...

klonipin will make you feel druggy...
Reply

Loading...

but i totally disagree with the other reply i have been on it for over a year and have gone as long as a month without it and still didn't druggy as it was put after it was out of my system for that period of time it is definitely better then xanax and you can function more normally without the tiredness right away although you may have a good night sleep you should be able to function just fine after the first time
Reply

Loading...

This sounds similar to my situation. I'm taking myself off the 2/day the doctor put me on. I don't normally adjust my medication at all by myself and strongly advise others not to. It just so happened I played out over one weekend and noticed how much better I felt. However, this stuff is making my anxiety worse because it makes me shake all the time and can't walk with anything in my hands that might spill. I've also noticed that when I'm not on it I'm not eating all the time and I'm not nearly as nervous. I actually feel like I can function for longer periods of time without it. Like you though, I will take it whenever I feel the need for it.



I'll definitely discuss it with my doctor. I'm on so many medications for manic depression and anxiety I no longer know what helps and what hurts. This klonopin, for now, hurts.
Reply

Loading...

Klonopin will only make you feel like a druggy if you really don't need it.
Reply

Loading...

If you take it everyday for more than 6 weeks, a physical addiction can happen. Withdrawal from this stuff is horrible, as are all benzos. Good luck coming off of it. It works great for anxiety, and sleep disorders, but it will cause anxiety and insomnia when coming off of it. The funny thing about benzos is, there will come a time when the regular dose will no longer work, and you have to increase the dose to achieve the same effect of the lower dose. Otherwise you will start to feel withdrawal. Don't play with your dosage.
Reply

Loading...

That's not true for everyone. That's a pretty bold statement and it's just the experience YOU have had. I would recommend working closely and actively with your doctor AND your pharmacist. Often times pharmacist are more aware of how medication interacts with other meds. Scare tactics "good luck coming off of it" sounds like a veiled threat and not good or even practical advice.
Reply

Loading...

While I am a believer in psychoactive medications and treatment, I also believe that in most individuals, it should be used short term, until the individual is stabilized and able to participate in treatment. Anxiety is debilitating, granted, and benzos work in many if not most people with anxiety, but the bottom line is that meds are just changing bodily and mental responses to stress. In the LONG run, an individual must identify what his stressors are that provoke his anxiety, and have proper therapy to learn coping skills, unless, of course, he or she is OK with using meds for a lifetime without identifying the underlying causes of the symptoms of the anxiety he is experiencing. Insight therapy is invaluable to help an individual identify his unique way he responds to stress. Having this insight can be a plus to learn to cope without medications that may be habit-forming and potentially dangerous.

It's up to you.
Reply

Loading...

Panic attacks can have genetic causes as well. It is probably more accurate to say that for some people medications, even used long term in combination with therapy may be what works best for them.
Reply

Loading...

I am doing the same thing with my prescription of Klonopin (clonazapam). It does not appear to have negative repercussions only taking one tab once in a while. i have also started doing this in the last year since my anxiety attacks have lessened.
Reply

Loading...

I agree that it is usually a good idea to talk to a pharmacist about everything related to meds. My pharmacist told me to slowly (over a two month period) come off of the 2 pills a day Klonopin and then, once totally off, I could take one pill once in a while for anxiety attacks. But she also said that I should let my Dr. know that I was doing this.
Reply

Loading...